# SDR 2006FA0000318

- Difficulty date: February 27, 2006
- Submitted: February 27, 2006
- Operation: General aviation
- Aircraft: N141JA
- Make and model: Cessna 175
- Aircraft serial: 55224
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Bracket
- Part number: 051313211
- Condition: Cracked
- Location: Engine Mount
- Part time: 4,791 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE LEFT UPPER ENGINE MOUNT BRACKET P/N 0513132-11 CRACKED THROUGH AROUND THE WASHER. BRACKET IS LOCATED AT THE FRONT OF THE 0513132-3 ENGINE MOUNT STRINGER AND IS DIFFICULT TO SEE DURING ROUTINE INSPECTIONS. INSPECTION WAS PERFORMED DUE TO SEVERAL OTHER CASES OF THE BRACKET BEING FOUND CRACKED ON LIKE AIRCRAFT.
